# SDR ASAA0873950

- Difficulty date: November 25, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,181 hours, 12,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 453A16115
- Condition: Corroded
- Location: Bs 400-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CORROSION ON THE FWD RT CAPSTRIP AROUND FASTENER HOLES BOTTOM SIDE.  REMOVED AND REPLACED RT CAPSTRIP IN FWD CARGO BAY.
